# SDR REXA2025060900641

- Difficulty date: April 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 37,573 hours, 26,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING LOCATED BTW FS319.00/FS349.00 AND STGR 17RH AT SERVICE DOOR SURROUND ANGLE MOUNTING LOCATED BTW FS319.00/FS349.00 AND STGR 17RH AT SERVICE DOOR SURROUND WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
